# SDR NI6R201603270032

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- Aircraft time: 13,863 hours, 7,057 cycles
- Engine: Wright R3350*
- Engine time: 1,585 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

LEFT RADIAL ENGINE BEGAN POPPING AND BANGING.  FLIGHT CREW CHECKED ENGINE ANALYZER AND FOUND A DEAD CYLINDER INDICATION.  ENGINE WAS SHUTDOWN AND SECURED.  UNEVENTFUL LANDING.
